Tylenol Extra-strength, non-aspirin, caplets, 50/2's box

Item Number: 5488
$19.73
0.295lb

Tylenol Extra Strength, non-aspirin, Acetaminophen 500 mg, caplets, 50/2's per box

 

*** OUT OF STOCK ***

This item is currently unavailable. We're sorry for the inconvenience.

Thank you for your patience.


Case Qty: 36
Discount
Quantity Price
36 and up$19.14
Out of stock
Please Login
addthis

TYLENOL® Extra Strength Caplets

For the temporary relief of minor aches and pains due to: headache, muscular aches, backache, arthritis, the common cold, toothache, menstrual cramps.

  • Extra strength caplet features a special coating to ease swallowing

  • High potency non-aspirin pain relief tablets

  • Caffeine free

  • Each tablet contains: Acetaminophen, 500mg

  • 50 packets of 2's (100 total caplets)

  • for HART equivalent try CETAFEN EXTRA #5576

No recommended products at the moment.